# SDR DALA2023011200253

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 A.A. AD. LH ENG DRAG FTG CLAMP-UP HOLE # 3 AND HOLE # 8 CORROSION WERE FOUND AS FOLLOW: HOLE # 3 CORROSION ON SKIN AT 12 O'CLOCK POSITION AND HOLE # 8 CORROSION ON SKIN AT 12 O'CLOCK POSITION (REF. CARD 5720-01100-04A. JOB # 076-0001. STEP 14.). CORRECTIVE ACTION: SUMMARY OF NRC 00235: [A.A. AD] LH ENG DRAG FTG CLAMP-UP HOLES #3 AND #8 WERE REAMED PER CARD 5720-01100-04A PAR 14 (C) AND B757-200 SRM. (2577928)
